Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey there, i started accutane about 3 weeks ago. Th first week or two i diddnt notice a big difference only my lips were peeling a bit and i was getting little patches of dry skin on my arms. Im on 20mg twice a day. I am now on my third week and i seem to be breaking out a little more that usual, and there turning into scabs. i dont know if its because im picking them or because its the accutane drying them out. is this suppose to happen? i dont have severe acne. i have never dealt with cystic acne. i would say i have mild to moderate at times. I am looking to model and that is why i chose to go on this drug. any advice with the scabs? when do the breakouts start to clear up? i hope this stuff works. its my only hope.

Share this post


Link to post
Share on other sites

Do not pick your skin while on Accutane. You risk permanent dented scars, especially the further in you get with the course due to the dryness and slow wound healing. It's not unusual at all to break out more while on the drug, but do not not NOT pick the blemishes.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×